# SDR GUUA01140703

- Difficulty date: January 14, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N17541
- Make and model: Beech 1900D
- Aircraft serial: UE203
- Aircraft time: 22,692 hours, 26,866 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Bracket
- Part number: 1016200111BW
- Part serial: 3107
- Condition: Corroded
- Location: Lt Stabilizer
- Part time: 4,977 hours, 5,727 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED ROUTINE MAINTENANCE LT OB ELEVATOR HINGE BRACKET SHOWS SIGNS OF EXFOLIATION.  REPLACED LT OB ELEVATOR HINGE BRACKET.
